| Catalog Number |
6000-670-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the cranial guidance software, the accuracy from the mask transfer was off.The surgeon aborted navigation and the procedure was completed successfully with a surgical delay of 30 minutes.
Additional Manufacturer Narrative
Corrected data: d4.Additional data: h4.H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description